# SDR DL764060837

- Difficulty date: October 10, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 19,668 hours, 6,481 cycles
- Engine: Ge CF680C2*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD7170110
- Part serial: 60762
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON PDC, NR 4 DOOR RT AND LT EXTERIOR EMERGENCY LIGHTS INOP.  REPLACED LAMP ON LT SIDE.  REPLACED POWER SUPPLY BATTERY PACK M00734 ON RT SIDE.
